# SDR TRAX200700388

- Difficulty date: March 16, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 16,034 hours, 13,369 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 484 RBL 36 INTERCOSTAL REPAIR ANGLE CRACKED IN RADIUS.
